| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm micl12.6; -8.5 diopter implantable collamer lens was implanted into a patient's eye.The patient had intraocular pressure spikes and the surgeon had to performed an emergency peripheral iridotomy.It was also noted they believe the lens is too large for the patient's eye and calculations will be performed to order a new lens size before implanting into the patient.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.